Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Local uniqueness for the fixed energy fixed angle inverse problem in obstacle scattering


Authors: Plamen Stefanov and Gunther Uhlmann
Translated by:
Journal: Proc. Amer. Math. Soc. 132 (2004), 1351-1354
MSC (2000): Primary 35R30; Secondary 81U40, 35P25
DOI: https://doi.org/10.1090/S0002-9939-03-07363-5
Published electronically: December 23, 2003
MathSciNet review: 2053339
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We prove local uniqueness for the inverse problem in obstacle scattering at a fixed energy and fixed incident angle.


References [Enhancements On Off] (What's this?)

  • [CK] D. Colton and R. Kress, Inverse Acoustic and Electromagnetic Scattering Theory, 2nd edition, Applied Mathematical Sciences, Vol. 93, Springer-Verlag, Berlin, 1998. MR 99c:35181
  • [CS] D. Colton and B. D. Sleeman, Uniqueness theorems for the inverse problem of acoustic scattering, IMA J. Appl. Math. 31(3) (1983), 253-259. MR 85e:76044
  • [GT] D. Gilbarg and N. Trudinger, Elliptic Partial Differential Equations of Second Order, Grundlehren der Mathematischen Wissenschaften, Vol. 224, Springer-Verlag, Berlin, 1977. MR 57:13109
  • [I] V. Isakov, Inverse problems for partial differential equations, Appl. Math. Sci., 127, Springer-Verlag, New York, 1998. MR 99b:35211
  • [KK] A. Kirsch and R. Kress, Uniqueness in inverse obstacle scattering, Inverse Problems 9 (1993), 285-299. MR 94e:35143
  • [LP] P. Lax and R. Phillips, Scattering Theory, Academic Press, 1967. MR 36:530
  • [P] R. Potthast, Fréchet differentiability of boundary integral operators in inverse acoustic scattering, Inverse Problems 10 (1994), 431-447. MR 95c:35268

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 35R30, 81U40, 35P25

Retrieve articles in all journals with MSC (2000): 35R30, 81U40, 35P25


Additional Information

Plamen Stefanov
Affiliation: Department of Mathematics, Purdue University, West Lafayette, Indiana 47907
Email: stefanov@math.purdue.edu

Gunther Uhlmann
Affiliation: Department of Mathematics, University of Washington, Seattle, Washington 98195
Email: gunther@math.washington.edu

DOI: https://doi.org/10.1090/S0002-9939-03-07363-5
Received by editor(s): August 19, 2002
Published electronically: December 23, 2003
Additional Notes: The first author was partly supported by NSF Grant DMS-0196440 and MSRI
The second author was partly supported by NSF Grant DMS-007048 and a John Simon Guggenheim fellowship. Both authors would like to thank the hospitality of the Mathematical Sciences Research Institute where part of this work was done
Communicated by: David S. Tartakoff
Article copyright: © Copyright 2003 American Mathematical Society

American Mathematical Society